Today was a very shaky, tired, and yucky day, despite the fact that I slept (or was in a drug induced coma... haha) all night. I barely made it to class, then actually called in sick to work - which I never do. Twitchy is hurting a bunch more than usual, the headache is back, and the joints continue to be most unhappy with the weather fluctuations. I was so shaky that I thought it best to NOT get behind the wheel of a car and go to work. But really, the biggest bummer was that I had this really awesome hair day... and no one got to see it. ;)
I'm in a difficult place - I don't know what to do when I feel this bad. Not even going to the hospital has really helped. The issues are so varied that no one really knows what's going on. I ended up emailing GI (who will probably tell me to wait on Humira) and calling TCU Dr. I feel so terrible contacting them, because there truly isn't much else they can do. Then they feel sorry for me, and I feel worse... because now they feel bad, too.
TCU Dr. emphasized that there's no way I can keep living like this, and that I need to try something different to make me more comfortable and functional until I can get on Humira. I agree completely, and told him that was good in theory, but what do I do? He encouraged me to email Dr. Pain so I can try one of his suggestions. Stepping up or adding more meds really freaks me out at this point (although we've actually eliminated some of the meds for Twitchy, so I'm down to something like 9 meds, not counting vitamin/supplement stuff). But TCU Dr asked me if feeling drugged would be better or worse than feeling how I feel now. He has a point. I mean, the world would simply be a better place if I could get out in it with my great hair. Just kidding. ;)
My family and I continue to pray that God will lead clearly about trying Humira. We've decided that God will show us yes or no by how the financial assistance stuff turns out. If He doesn't provide - then He's protecting me from taking it. If He does provide - then this is something we will try.